K-theory and homotopies of twists on ample groupoids

Bönicke, C. (2021) K-theory and homotopies of twists on ample groupoids. Journal of Noncommutative Geometry, 15(1), pp. 195-222. (doi: 10.4171/JNCG/399)

185232.pdf - Accepted Version



This paper investigates the K-theory of twisted groupoid C*-algebras. It is shown that a homotopy of twists on an ample groupoid satisfying the Baum–Connes conjecture with coefficients gives rise to an isomorphism between the K-theory groups of the respective twisted groupoid C*-algebras. The results are also interpreted in an inverse semigroup setting and applied to generalized Renault–Deaconu groupoids and P-graph algebras.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Bonicke, Dr Christian
Authors: Bönicke, C.
College/School:College of Science and Engineering > School of Mathematics and Statistics
Journal Name:Journal of Noncommutative Geometry
Publisher:European Mathematical Society
ISSN (Online):1661-6960
Published Online:08 February 2021
Related URLs:

University Staff: Request a correction | Enlighten Editors: Update this record